Some Characterizations of the Log-Logistic Distribution

Mohammad Ahsanullah, Ayman Alzaatreh

Research output: Contribution to journalArticlepeer-review

Abstract

The log-logistic distribution is a right skewed distribution of a random variable whose logarithm has the logistic distribution. In this paper, characterizations based on truncated moments, functions of order statistics and record values are obtained. Also, limiting distributions for the extreme order statistics are studied.

Original languageEnglish
Pages (from-to)23-29
Number of pages7
JournalStochastics and Quality Control
Volume33
Issue number1
DOIs
Publication statusPublished - Jun 1 2018

Keywords

  • Hazard Rate Function
  • Log-Logistic Distribution
  • Order Statistics
  • Record Values
  • Truncated Moments

ASJC Scopus subject areas

  • Statistics and Probability
  • Safety, Risk, Reliability and Quality
  • Statistics, Probability and Uncertainty
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some Characterizations of the Log-Logistic Distribution'. Together they form a unique fingerprint.

Cite this